# SDR 99ZZZM170

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Defective
- Location: Rt Mlg
- Part time: 1,475 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR ACTUATOR INDICATOR SLOW TO ILLUMINATE DOWN AND LOCKED.  TROUBLESHOOTING FOUND DEFECTIVE DOWN AND LOCKED SWITCH INSIDE ACTUATOR.  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  (M)
